Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having skin allergy. Tests show RBC in urine, TLC 0. Suggestions?

My niece got RBC 4-5 in urine and TLC is 0000. she is 7years old. Doctor says to do urine test for 7 days and he is also saying it can be harmful for kidneys. Actually she was feeling skin allergy from last 5 days then we brougt her to skin specialist.then he advised us to do blood test and urine test of her. please give me some suggestion that it is serious or not. we are so much worried.
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Welcome to HCM.
At that age, skin disease and throat infection can lead to inflammation of the kidneys.
It is wise to be under strict followup with the child specialist/ nephrologist to assess the progress and intervene early if necessary.
Treatment will also depend on the results if the blood and the urine tests.
Wishing her best health---
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor